# SDR AWXA9900115

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, LONGERON DAMAGED.  LONGERON WEB BETWEEN STRINGER 13L AND 14L AT FUSELAGE STA 31 CHAFED AND GOUGED BEYOND LIMITS.  REMOVED DAMAGED STRINGER WEB, FABRICATED WEB OUT OF 7075-T6 .050 QQA250/13 ALODINED PRIMED AND INSTALLED PER SRM 53-00-03.
